See What HealthDay Can Do For You
Contact Us

Health Tip: Getting Too Much Caffeine

Here's a list of possible side effects

(HealthDay News) -- You may be consuming caffeine in everything from your favorite soda or a mug of coffee to the drug you took to ease your migraine.

Caffeine is a stimulant, and the University of Maryland Medical Center says too much of it can lead to these side effects:

  • Rapid heart rate.
  • Tremors.
  • Trouble sleeping.
  • Urinating frequently.
  • Vomiting or nausea.
  • Anxiety and restlessness.
  • Feeling depressed.
Consumer News

HealthDay

HealthDay is the world’s largest syndicator of health news and content, and providers of custom health/medical content.

Consumer Health News

A health news feed, reviewing the latest and most topical health stories.

Professional News

A news feed for Health Care Professionals (HCPs), reviewing latest medical research and approvals.